On invariant measures and ergodic theorems for positive operators

Yves Derriennic, Michael Lin

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

Ergodic theorems and the existence of a finite invariant measure are investigated for a positive linear operator T on L1 of a σ-finite measure satisfying supN ≥ 1∥N-1 Σn = 0N - 1 Tn∥< ∞.

Original languageEnglish
Pages (from-to)252-267
Number of pages16
JournalJournal of Functional Analysis
Volume13
Issue number3
DOIs
StatePublished - 1 Jan 1973
Externally publishedYes

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'On invariant measures and ergodic theorems for positive operators'. Together they form a unique fingerprint.

Cite this